# SDR UIEA2016080100657

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,541 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT OF STRUCTURE AT BS 859.5 HAS A 0.25" CRACK INDICATION ON THE TRASITION RADIUS, LT SIDE OF ACFT.   COMPLETED REPAIR IAW SRM 51-10-02, 51-40-02, AMM 25-59-05, 12-21-13, AND 51-24-09, AND SB 767-53A0209 FIG 7.
